# SDR SWIA201743077

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,402 hours, 29,777 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING DURING TAKEOFF. FOLLOWED QRH AND PERFORMED EMERGENCY EXTENSION AND PLACED HANDLE IN DOWN POSITION MESSAGE CLEARED.  REMOVED AND REPLACED NLG SELECTOR VALVE.  OPS CHECKED GOOD.  CYCLED GEAR MULTIPLE TIMES. OPS CHECKED GOOD.
